# SDR FDEA201311192824

- Difficulty date: November 19, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 144N10503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1160 STRINGER 16L - 17L, FRAME OUTER CHORD CORROSION.  CABIN STA 1160 STR 16L - 17L FROM OUTER CHORD (FAIL SAFE CHORD) CORROSION REMOVED   AS PER SRM 51-10-02 REV 110 FOUND EXCEED LIMIT PER SRM 53-00-07 ALLOWANCE DAMAGE 2   FIG 101 REV 110. FAIL SAFE CHORD REMOVED AS PER SRM 51-40-02 REV 110 & REPLACED WITH   FABRICATED CHORD PER BOEING DWG 144N1112 SHT 3 REV F. FAIL SAFE CHORD FABRFICATED PER FABRICATED PER BOEING DRAWING 144N1050 SHT 2 REV -    REPAIR CLASSIFIED AS MAJOR
